On inequalities of Kolmogorov type for fractional derivatives of functions defined on the real domain

V.F. Babenko (Oles Honchar Dnipropetrovsk National University, Institute of Applied Mathematics and Mechanics of NAS of Ukraine), https://orcid.org/0000-0001-6677-1914
M.S. Churilova (Oles Honchar Dnipropetrovsk National University), https://orcid.org/0000-0001-7866-3988


We obtain new inequalities that generalize known result of Geisberg, which was obtained for fractional Marchaud derivatives, to the case of higher derivatives, at that the fractional derivative is a Riesz one. The inequality with second higher derivative is sharp.


Babenko V.F., Korneichuk N.P., Kofanov V.A., Pichugov S.A. Inequalities for derivatives and their applications, Naukova dumka, Kyiv, 2003; 590 p. (in Russian)

Babenko V.F., Churilova M.S. "On inequalities of Kolmogorov type for derivatives of fractional order", Res. Math., 2001; 6: pp. 16-20. (in Ukrainian)

Babenko V.F., Churilova M.S. "On inequalities of Kolmogorov type for derivatives of fractional order in multidimensional case", Res. Math., 2003; 11: pp. 26-30. (in Russian)

Geisberg S.P. "Generalization of Hadamard inequality", Researches on certain problems of constructive function theory: sb. nauch. tr. LOMI, Leningrad, 1965; 50: pp. 42-54. (in Russian)

Geisberg S.P. "Fractional derivatives of functions bounded on the real domain", Izv. vuzov. Matematika, 1968; 11: pp. 51-69. (in Russian)

Korneichuk N.P. Exact constants in approximation theory, Nauka, Moscow, 1987; 424 p. (in Russian)

Samko S.G., Kilbas A.A., Marichev O.I. Integrals and derivatives of fractional order and their applications, Nauka i tekhnika, Minsk, 1987; 688 p. (in Russian)

Churilova M.S. "Inequalities of Landau-Kolmogorov type for fractional derivatives on the interval", Res. Math., 2005; 13: pp. 47-56. (in Russian)

Arestov V.V. "Inequalities for fractional derivatives on the half-line", Approximation theory: proc. conf., Warsaw, 1979; pp. 19-34.

Babenko V.F., Churilova M.S. "On the Kolmogorov type inequalities for fractional derivatives", East J. Approx., 2002; 8(4): pp. 437-446.

Bojanov B., Naidenov N. "An extension of the Landau-Kolmogorov inequality. Solution of a problem of Erdös", J. d'Analyse Mathematique, 1999; 78: pp. 263-280. doi:10.1007/BF02791137

Magaril-Il'yaev G.G., Tikhomirov V.M. "On the Kolmogorov inequality for fractional derivatives on the half-line", Anal. Math., 1981; 7(1): pp. 37-47. doi:10.1007/BF02102723

Stein E.M. "Functions of exponential type", Ann. Math., 1957; 65(3): pp. 582-592. doi:10.2307/1970066

DOI: https://doi.org/10.15421/240804



  • There are currently no refbacks.

Copyright (c) 2008 V.F. Babenko, M.S. Churilova

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Registered in


ISSN (Online): 2664-5009
ISSN (Print): 2664-4991